International Journal for Numerical Methods in Fluids

ISSNs: 0271-2091

ISSNs (Electronic): 1097-0363

John/Wiley & Sons Ltd., United Kingdom

ISI indexed (2013): yes, FI (2013): 1

Central database

Journal

  1. Research › Journal article
  2. E-pub ahead of print
  3. Published

    Topology optimization of microfluidic mixers. / Andreasen, Casper Schousboe; Gersborg, Allan Roulund; Sigmund, Ole.

    In: International Journal for Numerical Methods in Fluids, Vol. 61, No. 5, 2009, p. 498-513.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  4. Data assimilation of local model error forecasts in a deterministic model. / Babovic, Vladan; Fuhrman, David R.

    In: International Journal for Numerical Methods in Fluids, Vol. 39, No. 10, 2002, p. 887-918.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  5. Published
  6. Published

    Theory and applications in stability of free-surface time-domain boundary element models. / Büchmann, Bjarne.

    In: International Journal for Numerical Methods in Fluids, Vol. Vol. 37, No. 3, 2001, p. pp. 321-339.

    Publication: Research - peer-reviewJournal article – Annual report year: 2001

  7. Published

    A comparative study of two fast nonlinear free-surface water wave models. / Ducrozet, Guillaume; Bingham, Harry B.; Engsig-Karup, Allan Peter; Bonnefoy, Félicien; Ferrant, Pierre.

    In: International Journal for Numerical Methods in Fluids, Vol. 69, 2012, p. 1818-1834.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  8. Published

    A massively parallel GPU-accelerated model for analysis of fully nonlinear free surface waves. / Engsig-Karup, Allan Peter; Madsen, Morten G.; Glimberg, Stefan Lemvig.

    In: International Journal for Numerical Methods in Fluids, Vol. 70, 2011, p. 20-36.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  9. Published

    Analysis of efficient preconditioned defect correction methods for nonlinear water waves. / Engsig-Karup, Allan Peter.

    In: International Journal for Numerical Methods in Fluids, Vol. 74, No. 10, 2014, p. 749–773.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  10. Published
  11. Published
Previous 1 2 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word